Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My anti-depressant meds make me sleep ALOT..

I don't know what to do... I'm sleeping ALL day. Before I started them I slept a lot but not this much. And I'm not as stressed, I can actually be nice instead of snappy all the time. I feel better.. but every day that goes by i sleep more and more. Now sleeping so much is making me depressed again. My doctor already changed my meds once. I'm worried if they get lowered or changed again they won't help my severe depression. I've went off them before without telling my doctor because of the side effects, but eventually HAD to start them again cuz i was so crabby and stressed. What should I do?

 
Anonymous

Asked by Anonymous at 8:59 PM on May. 4, 2009 in Health

This question is closed.
Answers (7)
  • when it comes to depression and anxiety doctors are going to sell the medeications so that company can make money. i have had depression and panic disorder since i was 13 yrs old. i have tried zoloft, which is crap and recently prozac and something else for anxiety, those are also crap. they made my panic attacks way worse. i now take an herb called LEMON BALM, it stopped my panic attacks completely and put me in a normal mood, i was also snappy and moody before i tried lemon balm. you get it in capsule form at a health food store.
    mandielynn23

    Answer by mandielynn23 at 11:57 AM on May. 5, 2009

  • Speak to your doctor.
    Anonymous

    Answer by Anonymous at 9:02 PM on May. 4, 2009

  • I had the same problem...or should I say have the same problem with my anti-depressants. Someone on cafemom suggested that I take them at night since they make me sleepy. I tried that and for the most part it works. When I wake up I am not as stressed, a little sleepy, not exactly peaches and cream, but not a complete ball of stress. Try taking them at night and see how it works for you. Also when my doctor prescribed stronger anti-depressants, I was sleeping alot until I started to get used to it, or manage it. You know what I mean?
    mamofive

    Answer by mamofive at 9:03 PM on May. 4, 2009

  • You need to switch meds.
    3gifts.from.god

    Answer by 3gifts.from.god at 9:06 PM on May. 4, 2009

  • I already do take them at night.. I take them before i go to bed, I slept until 7 pm today.. 5 pm yesterday.. its just getting worse and worse..
    Anonymous

    Answer by Anonymous at 9:08 PM on May. 4, 2009

  • what are you taking??? Is that the only bad side effect. I need to start something and am looking into my options. I'm glad I found this.
    ShoesRLove

    Answer by ShoesRLove at 9:41 PM on May. 4, 2009

  • Talk to your doc, there are many different meds you can take. It is usually a try and see to find the right meds for you. I was on Zoloft and had no problems.I did have trouble sleeping if I took it too close to bedtime.
    tyfry7496

    Answer by tyfry7496 at 10:28 PM on May. 4, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN